Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Restriction on the Shape of Proto-Algonquian Nouns

Howard Berman
International Journal of American Linguistics
Vol. 58, No. 3 (Jul., 1992), pp. 321-323
Stable URL: http://www.jstor.org/stable/3519790
Page Count: 3

You can always find the topics here!

Topics: Nouns, Consonants, Syllables, Linguistic anthropology, Words, Vowels, Language, Verbs, Historical linguistics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Restriction on the Shape of Proto-Algonquian Nouns
Preview not available

Page Thumbnails

  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323